Skip to content

On Lines and Planes of Closest Fit to Systems of Points in Space

Pearson, K. (1901). On Lines and Planes of Closest Fit to Systems of Points in Space. Philosophical Magazine, 559-572.

Type
Journal article
Intellectual base
Primary research
Year
1901
Pages
559-572
DOI
10.1080/14786440109462720
DOI registrant
Taylor & Francis
Link
https://doi.org/10.1080/14786440109462720
Cited from
mathematics, statistics_experimental_design

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Recorded for 1 of 2 citations of this work.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:e5670587e32a · see in the full table